Stability and instability for semilinear parabolic equations with free boundary conditions

Yoshiaki Hashimoto*, Yasuo Niikura, Yoshio Yamada

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)683-694
Number of pages12
JournalNonlinear Analysis
Issue number6
Publication statusPublished - 1984
Externally publishedYes


  • comparison principle.
  • conditional stability
  • instability
  • positively invariant manifold
  • Semilinear parabolic equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this